Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2006, Article ID 15840, 13 pages
http://dx.doi.org/10.1155/DDNS/2006/15840

One-dimensional and two-dimensional dynamics of cubic maps

1Department of Mathematics, University of Annaba, Annaba BP 12 23000, Algeria
2Department of Physics, University of Sétif, Sétif 19000, Algeria

Received 20 December 2005; Accepted 24 March 2006

Copyright © 2006 Djellit Ilhem and Kara Amel. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Djellit Ilhem and Kara Amel, “One-dimensional and two-dimensional dynamics of cubic maps,” Discrete Dynamics in Nature and Society, vol. 2006, Article ID 15840, 13 pages, 2006. https://doi.org/10.1155/DDNS/2006/15840.